# SDR CA151228004

- Difficulty date: December 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Out Of Adjust
- Location: Throttle
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECKS WHILE ON THE TAXIWAY, THE PILOT DEPLOYED THE THRUST REVERSERS FOR TESTING, THE RT ENGINE SHUTDOWN.  TROUBLESHOOTING ONGOING AND WILL INCLUDE CHECKING THE ENGINE RIGGING SINCE THE DATA DOWNLOAD SHOWED A VERY LOW THROTTLE LEVER ANGLE WHEN THE REVERSERS WERE DEPLOYED.
